# SDR FDEA201804171053

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 64,117 hours, 22,022 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Part number: 894601
- Part serial: A62
- Condition: Failed
- Location: Slats
- Part time: 947,223 hours, 4,294 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN EXTENDING SLATS ON APPCH RECEIVED A LEVEL 1 PSEU FAIL   R. TO S. TEST, PSEU FAULT, R AND R PSEU IAW AMM  31-71-01-2-0, OPS CHECKS GOOD,   ACFT OK FOR  SERVICE.
